Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 59, NWS Pueblo, CO

June 7, 2022Las Animas County, Otero County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2022, 3:13 PM MDT for Las Animas County, Otero County, Colorado. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2022, 3:13 PM MDT (21:13 UTC)
Expired
Jun 7, 2022, 4:15 PM MDT
In force
62 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Las Animas County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 89 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:17 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2022-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2022-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

167 
WUUS55 KPUB 072113
SVRPUB
COC071-089-072215-
/O.NEW.KPUB.SV.W.0059.220607T2113Z-220607T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
313 PM MDT Tue Jun 7 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Otero County in southeastern Colorado...
  North central Las Animas County in southeastern Colorado...

* Until 415 PM MDT.

* At 313 PM MDT, a severe thunderstorm was located near Tyrone, or 30
  miles northeast of Trinidad, moving northeast at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Delhi, Thatcher and Timpas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3750 10428 3766 10419 3774 10408 3774 10406
      3775 10406 3790 10385 3773 10360 3745 10418
TIME...MOT...LOC 2113Z 233DEG 38KT 3752 10417 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cohen/kam
2 follow-up statements
606 
WWUS55 KPUB 072147
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
347 PM MDT Tue Jun 7 2022

COC071-089-072215-
/O.CON.KPUB.SV.W.0059.000000T0000Z-220607T2215Z/
Otero CO-Las Animas CO-
347 PM MDT Tue Jun 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHWESTERN OTERO AND NORTH CENTRAL LAS ANIMAS COUNTIES...

At 346 PM MDT, a severe thunderstorm was located near Delhi, or 30
miles southwest of La Junta, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Timpas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3764 10407 3771 10413 3772 10411 3774 10406
      3775 10406 3790 10385 3773 10360 3762 10383
TIME...MOT...LOC 2146Z 230DEG 33KT 3769 10395 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam
323 
WWUS55 KPUB 072206
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
406 PM MDT Tue Jun 7 2022

COC071-089-072215-
/O.EXP.KPUB.SV.W.0059.000000T0000Z-220607T2215Z/
Otero CO-Las Animas CO-
406 PM MDT Tue Jun 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OTERO AND NORTH
CENTRAL LAS ANIMAS COUNTIES WILL EXPIRE AT 415 PM MDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3764 10407 3771 10413 3772 10411 3774 10406
      3775 10406 3790 10385 3773 10360 3762 10383
TIME...MOT...LOC 2205Z 233DEG 38KT 3779 10379 

$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 11:33 AM MDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jun 7, 11:33 AM MDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1133 AM MDT Tue Jun 7 2022

.SHORT TERM...(Today and tonight)
Issued at 359 AM MDT Tue Jun 7 2022

Key Messages:

1) Potential for Severe Thunderstorms for the southeast plains today
with very large hail and damaging winds the primary risks and a low
end chance for an isolated tornado.

2) Near critical to briefly critical fire weather conditions for the
San Luis Valley returns during the afternoon

Westerly flow continues aloft with the main upper trough across
ID/western MT progged to move across the northern Rockies this
afternoon. Showers and thunderstorms continue across the southeast
plains as of 3 AM, as southerly overrunning overtop the frontal
boundary releases residual weak instability aloft.  With time, these
will shift eastward into KS with activity coming to an end across
southern CO.

Upper level system passes to the north today, however the southern
extent of this wave along with afternoon heating, will help trigger
another round of isolated to scattered thunderstorms across the
southeast mountains and plains this afternoon. Low level flow behind
the front will shift from the south to southeast this afternoon
which will bring a return of fairly high dew points across the
southeast plains this afternoon. In spite of some mixing in the
afternoon along the I-25 corridor and the potential for dew points
to drop into the mid to upper 40s, there will still be a respectable
amount of CAPE with HREF ensemble means giving up to 1500-2000 j/kg
across the southeast plains.  06z NAM12 has increased afternoon Tds
and now maintains lower 50 dew points along the I-25 corridor to
lower 60s across the far eastern plains.  This bumps up CAPE into
the 2-3k J/kg range. So the magnitude of severe thunderstorms today
will be dependent to some degree on low level moisture return and
resulting CAPE. Deep layer shears will be running around 50 kts
which with straight line hodographs suggest splitting supercells for
thunderstorm mode. Other question will be if we can realize enough
warming to break a cap across the far eastern plains.  Again, this
will depend on the maintenance of sufficient dew points but based on
CAMS, prefer the solutions which favor the two divides (Palmer and
Raton) as storm generation points in the afternoon.  Right moving
supercells will have the greatest tornado risk, and parameters look
best along the Raton ridge where if winds an shift more easterly,
low level helicity will be greatest. However, there is the potential
for a similar set up along the Palmer Divide as well.  Overall, very
large hail and damaging winds will be the primary storm risks with
an isolated tornado possible, especially if/where enhanced easterly
surface winds persist to increase low level SRH.

Out west, still relatively dry today though some isolated high based
convective development will be possible in the afternoon, mainly
north of highway 50 and for the La Garita mountains.  Gusty outflow
winds from virga will be the primary risks.  Could see a repeat of
near critical to briefly critical fire weather conditions across the
San Luis Valley and the upper Arkansas River valley this afternoon
though conditions look too brief and spotty for fire weather
highlights.

For tonight, a couple rounds of thunderstorm redevelopment will be
possible into the evening across the plains with one or more
convective clusters developing across east central and southeast CO.
Will keep some high end scattered pops overnight across the eastern
plains. Another reinforcing surge of the cold front moves in
overnight which should keep skies cloudy with the potential for some
stratus development across the plains towards dawn.  The western
mountains and valleys will stay clear and dry with good radiational
cooling yielding low temperatures in the 30s for the usual cold
spots. -KT

.LONG TERM...(Wednesday through Monday)
Issued at 359 AM MDT Tue Jun 7 2022

Key Messages:

1) Storm chances continue Wednesday and Thursday, with more chances
of strong to severe storms.

2) Overall drying and warming trend expected for southern Colorado
going into the upcoming weekend.

Wednesday - Thursday... The middle of the week will continue the
active and storm weather pattern. Starting off, during the AM hours
on Wednesday, a cold front will drop southward over the region, but
remain mostly confined to lower terrain along and east of the I25
corridor. Given the lift associated with the front, some rain
showers are likely across the eastern plains during the AM hours
Wednesday, and should clear out by the afternoon. Other than that,
both Wednesday and Thursday are relatively similar in their
patterns, with support from the SREF and HREF. Westerly flow aloft
will persist over Colorado, with weak short waves within that flow.
With the increased flow, better shear and stronger orographic
lifting will take place each day, and the orographics will act as
the initiations source for afternoon thunderstorms. Given an
amorphous area of low pressure across western Colorado, and high
pressure over the central plains, a tight pressure gradient will
develop over Colorado's eastern plains. This will advect better
moisture quality air into the region, which will also then help to
increase the instability each afternoon. With that, as thunderstorms
develop and push off of the mountains during the day, they'll
encounter a better environment for storm maintenance and strength,
and a couple strong to severe thunderstorms will be possible each
afternoon along and east of the I25 corridor. Otherwise, Wednesday
will remain dry across the western parts of the forecast area, and
temperatures will be near to above average; the western parts will
be more above average. Thursday, temperatures will start to warm for
all southern Colorado, with most heating to above average values.

Friday - Sunday... During the weekend, a hot and drier pattern is
expected. The GEFS and EPS are in good agreement that ridge of high
pressure will develop over the southwestern US and expand over the
southern Colorado region. This pattern will bring lower
precipitation chances for most of the forecast area, though daily
afternoon thunderstorms over the mountains will be possible. A
warming trend is also expected to continue over this period. Most of
the region will warm to above average values for this time of year,
with temperatures being 10-15°F above average.

Monday... The last day of the extend period may bring more active
weather to southern Colorado. The ensemble models remain in
agreement that a large trough will start to dig southward toward the
area, but stay just north of southern Colorado. This pattern would
be expected to bring precipitation chances for the mountains,
particularly the central mountains, but dry elsewhere. Also the much
above average temperature trend would continue for most in the
forecast area. Synoptically, this pattern would also be favorable
for Critical Fire Weather conditions to materialize, with dry and
windy conditions overspreading much of southern Colorado.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1126 AM MDT Tue Jun 7 2022

At KALS, VFR the next 24 hrs, as most tsra should stay over the
higher terrain along the eastern edge of the San Luis Valley.
W-SW winds will become gusty this afternoon, before diminishing
this evening and overnight.

At KCOS and KPUB, VFR until 20z-21z, then vcts at both terminals
until 00z-01z. Brief MVFR/IFR vis possible with any stronger
storms, along with a risk of hail as well. Cold front then moves
through both airports 05z-06z, bringing north winds gusting to 30
kts through the morning on Wed. Expect VFR cigs behind the front,
with some patchy MVFR just north of KCOS near the Palmer Divide.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...SIMCOE
AVIATION...PETERSEN
Hazardous weather outlook, Jun 7, 11:43 AM MDT, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1143 AM MDT Tue Jun 7 2022

COZ058>089-093>099-081745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1143 AM MDT Tue Jun 7 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered severe thunderstorms will be possible along
and east of the mountains today, with the greatest risk for
severe thunderstorms from the I-25 corridor eastward through the
plains. Hail up to the size of baseballs and wind gusts around 70
mph will be the primary storm risks between 2 PM and 9 PM, before
thunderstorms move east of the area by 11 pm. An isolated tornado
will be possible, especially in the vicinity of the Palmer Divide
and Raton Ridge.

Near critical fire weather conditions will be possible across
portions of the San Luis Valley and upper Arkansas River Valley in
Chaffee county this afternoon and early evening due to gusty winds
and low relative humidity. However these conditions are expected to
remain brief and localized.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated to scattered afternoon and evening thunderstorms are
possible across the eastern mountains and plains for Wednesday
through Sunday. A couple of storms could be strong to severe
Wednesday and Thursday. The main hazards with those storms would be
cloud to ground lightning, large hail up to 1 inch, and strong winds
up to 60 mph.

Critical Fire Weather conditions are possible across portions of
the San Luis Valley Friday, and then more widespread across
southern Colorado Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

10/SIMCOE

In the hours before

Special weather statement, Jun 7, 2:47 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
247 PM MDT Tue Jun 7 2022

COZ084-072130-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
247 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of north central El
Paso County through 330 PM MDT...

At 247 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gleneagle, or 17 miles north of Colorado Springs, moving east at 30
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monument, Black Forest, Peyton and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

&&

LAT...LON 3889 10445 3905 10487 3913 10479 3913 10430
TIME...MOT...LOC 2047Z 278DEG 25KT 3908 10477

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam
Local storm report, Jun 7, 2:51 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
251 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             2 NNE TRINIDAD          37.19N 104.50W
06/07/2022  E1.00 INCH       LAS ANIMAS         CO   PUBLIC

            REPORT OF HAIL UP TO QUARTER-SIZE ON THE
            NORTH SIDE OF TRINIDAD WITH EARLIER SEVERE
            THUNDERSTORM.

&&

COHEN
Special weather statement, Jun 7, 2:53 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
253 PM MDT Tue Jun 7 2022

COZ079-083-086-072130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
253 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of east central Custer
and west central Pueblo Counties through 330 PM MDT...

At 253 PM MDT, Doppler radar was tracking a developing strong
thunderstorm over western Junkins Burn Scar, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central Custer
and west central Pueblo Counties, including the following
locations... Beulah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

&&

LAT...LON 3809 10513 3822 10511 3828 10482 3803 10485
TIME...MOT...LOC 2053Z 268DEG 30KT 3814 10511

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Cohen/kam
Local storm report, Jun 7, 2:57 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             4 N ELLICOTT            38.90N 104.39W
06/07/2022  M2.00 INCH       EL PASO            CO   STORM CHASER

            PICTURE RELAYED VIA SOCIAL MEDIA.

&&

MW
Special weather statement, Jun 7, 2:57 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT Tue Jun 7 2022

COZ088-094-072145-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
257 PM MDT Tue Jun 7 2022

...Strong thunderstorms will impact portions of eastern Las Animas
County through 345 PM MDT...

At 257 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Hoehne to 13 miles east of
Branson. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kim, Model, Thatcher and Tyrone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

&&

LAT...LON 3766 10422 3727 10321 3701 10330 3700 10363
      3738 10443
TIME...MOT...LOC 2057Z 236DEG 28KT 3741 10438 3708 10365

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Cohen
Special weather statement, Jun 7, 3:00 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
300 PM MDT Tue Jun 7 2022

COZ084-085-072115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
300 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of east central El
Paso County through 315 PM MDT.  Large hail should exit into Lincoln
County shortly, with smaller hail still a threat through 315 PM
MDT...

At 259 PM MDT, Doppler radar was tracking a strong thunderstorm over
Rush, or 37 miles southwest of Limon, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

&&

LAT...LON 3891 10406 3874 10405 3880 10422 3889 10421
      3892 10416
TIME...MOT...LOC 2059Z 279DEG 25KT 3881 10409

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 6, 6:17 PM MDTSevere Thunderstorm WarningPUBEl Paso58 min
Jun 6, 6:30 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers59 min
Jun 6, 6:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 6, 6:47 PM MDTSpecial Weather StatementPUBTeller28 min
Jun 6, 7:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 6, 7:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 6, 7:45 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa75 min
Jun 6, 7:46 PM MDTSevere Thunderstorm WarningPUBEl Paso29 min
Jun 6, 8:08 PM MDTSpecial Weather StatementPUBFremont37 min
Jun 6, 8:22 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 6, 8:27 PM MDTSpecial Weather StatementPUBPueblo33 min
Jun 6, 8:35 PM MDTSpecial Weather StatementPUBFremont25 min
Jun 6, 8:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 6, 8:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 6, 9:04 PM MDTSpecial Weather StatementPUBTeller26 min
Jun 6, 9:21 PM MDTSpecial Weather StatementPUBProwers24 min
Jun 6, 9:54 PM MDTSpecial Weather StatementPUBProwers36 min
Jun 6, 10:26 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 7, 12:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 7, 1:08 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jun 7, 1:19 PM MDTSpecial Weather StatementPUBLas Animas26 min
Jun 7, 1:22 PM MDTSevere Thunderstorm WarningPUBEl Paso38 min
Jun 7, 1:47 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 7, 1:57 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso63 min
Jun 7, 1:58 PM MDTSpecial Weather StatementPUB32 min
Jun 7, 2:03 PM MDTSevere Thunderstorm WarningPUBLas Animas45 min
Jun 7, 2:33 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jun 7, 2:47 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jun 7, 2:53 PM MDTSpecial Weather StatementPUBCuster37 min
Jun 7, 2:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jun 7, 3:00 PM MDTSpecial Weather StatementPUBEl Paso15 min
Jun 7, 3:19 PM MDTSevere Thunderstorm WarningPUBPueblo56 min
Jun 7, 3:35 PM MDTSevere Thunderstorm WarningPUBEl Paso55 min
Jun 7, 3:48 PM MDTSevere Thunderstorm WarningPUBOtero56 min
Jun 7, 3:51 PM MDTSpecial Weather StatementPUBLas Animas24 min
Jun 7, 3:55 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Otero, Pueblo67 min
Jun 7, 4:07 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa83 min
Jun 7, 4:12 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jun 7, 4:16 PM MDTSpecial Weather StatementPUB29 min
Jun 7, 4:21 PM MDTSpecial Weather StatementPUBBent39 min
Jun 7, 4:25 PM MDTSevere Thunderstorm WarningPUBBent35 min
Jun 7, 4:35 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo40 min
Jun 7, 4:36 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jun 7, 4:55 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa80 min
Jun 7, 4:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jun 7, 4:59 PM MDTSpecial Weather StatementPUBEl Paso16 min
Jun 7, 5:07 PM MDTSpecial Weather StatementPUB38 min
Jun 7, 5:09 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo25 min
Jun 7, 5:30 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa45 min
Jun 7, 5:32 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 7, 5:34 PM MDTTornado WarningPUBBent, Kiowa41 min
Jun 7, 5:36 PM MDTSevere Thunderstorm WarningPUBLas Animas23 min
Jun 7, 5:50 PM MDTSpecial Weather StatementPUB25 min
Jun 7, 5:56 PM MDTTornado WarningPUBBent, Prowers34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.